(bare with me and excuse any spelling errors that may occur)
ok for starters im 16 year old male and my weight is 98 pounds. iv been constipated for 7 years that i can remember...anyhow iv gone to the hospital 5 times in this period for constipation in which they just gave me an anema which were big by the way 1 leiter or something like that. I dont know why this is occuring all i need to know is that it has to stop. I would get sevre pain and end up going to the ER. i dont know i need opinions, suggestions, or something of the matter. At the moment i take 2 fiber pills a day and if anyone has heard of it its called Polyethylene Glycol3350- its a powder i put into water and drink it 2 times a day o and a laxative liquid i drink. I just dont want to take anema's the rest of my life. Iv taken these meds and still i get it and have to go to the ER. Obvisouly maybe there is more here then meets the eye.o and usally i have a bowel movment once every 4 days and its usally rough and hard.
need some help.:confused:
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?